# SDR CALA2025031902962

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,475 hours, 22,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE LIGHT ILLUM WITH DOOR DISARMED ARMED AND D-ARMED SLIDE OPS CHECK GOOD AT R1. LIGHT EXTINGUISHED. OK TO CONTINUE.
